Alert archive / Iowa / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 71, NWS Des Moines, IA

June 15, 20195 counties in Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at Jun 15, 2019, 4:51 PM CDT for 5 counties in Iowa. It was in force for 54 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2019, 4:51 PM CDT (21:51 UTC)
Expired
Jun 15, 2019, 5:45 PM CDT
In force
54 min
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Boone County, IA, Jasper County, IA, Marshall County, IA, Polk County, IA, Story County, IA

The radar

The Des Moines radar (KDMX), 14 km from the middle of the area, began a volume at 21:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 4:53 PM CDTTSTM WND DMGAmes, IA18 INCH TREE SNAPPED. TREE DID HAVE SOME ROT. PICTURE VIA TWITTER.
Jun 15, 4:53 PM CDTTSTM WND GST 722 S Ames, IAREPORTED AT AMES MUNICIPAL AIRPORT.
Jun 15, 4:55 PM CDTTSTM WND DMGSlater, IALARGE TREE DOWNED NEAR SLATER. REPORT RELAYED VIA WHO-TV.
Jun 15, 5:05 PM CDTTSTM WND DMGMaxwell, IATREE DOWN IN MAXWELL RELAYED BY LAW ENFORCEMENT.
Jun 15, 5:50 PM CDTHAIL 0.883 Nne Rhodes, IA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 15, 1:20 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 9.9 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2019-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 587 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2019-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
587 J/kg
Mixed-layer CIN
-188 J/kg
Mixed-layer LCL
1172 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

427 
WUUS53 KDMX 152151
SVRDMX
IAC015-099-127-153-169-152245-
/O.NEW.KDMX.SV.W.0071.190615T2151Z-190615T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Des Moines IA
451 PM CDT Sat Jun 15 2019

The National Weather Service in Des Moines  has issued a

* Severe Thunderstorm Warning for...
  Polk County in central Iowa...
  Story County in central Iowa...
  Southwestern Marshall County in central Iowa...
  Northwestern Jasper County in central Iowa...
  Southeastern Boone County in central Iowa...

* Until 545 PM CDT.

* At 450 PM CDT, a severe thunderstorm was located near Huxley, or
  near Ames, moving southeast at 35 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Trained weather spotters.  The Ames Airport recently 
           gusted to 65 mph.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Des Moines, Ames, Ankeny, Johnston, Altoona, Boone, Pleasant Hill,
  Nevada, Bondurant, Polk City, Huxley, Saylorville, Madrid,
  Mitchellville, Colfax, Slater, Roland, Baxter, Gilbert and
  Adventureland Amusement Park.

This includes the following highways...
 Interstate 35 between mile markers 87 and 122.
 Interstate 80 between mile markers 132 and 152.
 Interstate 235 between mile markers 7 and 14.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4156 9363 4183 9382 4186 9382 4186 9384
      4203 9396 4220 9340 4180 9294
TIME...MOT...LOC 2150Z 316DEG 29KT 4195 9357 

HAIL...0.75IN
WIND...60MPH
 
$$

Fowle
3 follow-up statements
253 
WWUS53 KDMX 152209
SVSDMX

Severe Weather Statement
National Weather Service Des Moines IA
509 PM CDT Sat Jun 15 2019

IAC015-099-127-153-169-152245-
/O.CON.KDMX.SV.W.0071.000000T0000Z-190615T2245Z/
Polk IA-Story IA-Marshall IA-Jasper IA-Boone IA-
509 PM CDT Sat Jun 15 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR POLK...STORY...SOUTHWESTERN MARSHALL...NORTHWESTERN JASPER AND
SOUTHEASTERN BOONE COUNTIES...

At 509 PM CDT, severe thunderstorms were located along a line
extending from near State Center to 10 miles north of Bondurant to
Saylorville, moving southeast at 45 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.  This storm has a history of producing 
         wind gusts over 60 mph.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Des Moines, Ames, Ankeny, Johnston, Altoona, Pleasant Hill, Nevada,
Bondurant, Polk City, Huxley, Saylorville, Madrid, Mitchellville,
Colfax, Slater, Baxter, Saylorville Lake, Adventureland Amusement
Park, Iowa Events Center and Big Creek Lake.

This includes the following highways...
 Interstate 35 between mile markers 87 and 114.
 Interstate 80 between mile markers 132 and 152.
 Interstate 235 between mile markers 7 and 14.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 4156 9363 4183 9382 4191 9381 4216 9336
      4180 9294
TIME...MOT...LOC 2209Z 319DEG 38KT 4196 9321 4185 9339 4167 9360 

HAIL...0.75IN
WIND...60MPH
 
$$

Fowle
787 
WWUS53 KDMX 152214
SVSDMX

Severe Weather Statement
National Weather Service Des Moines IA
514 PM CDT Sat Jun 15 2019

IAC015-152223-
/O.CAN.KDMX.SV.W.0071.000000T0000Z-190615T2245Z/
Boone IA-
514 PM CDT Sat Jun 15 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BOONE COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
central Iowa.

LAT...LON 4156 9363 4179 9360 4195 9356 4216 9336
      4180 9294
TIME...MOT...LOC 2213Z 316DEG 29KT 4194 9318 4183 9336 4165 9357 

$$

IAC099-127-153-169-152245-
/O.CON.KDMX.SV.W.0071.000000T0000Z-190615T2245Z/
Polk IA-Story IA-Marshall IA-Jasper IA-
514 PM CDT Sat Jun 15 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR EASTERN POLK...EASTERN STORY...SOUTHWESTERN MARSHALL AND
NORTHWESTERN JASPER COUNTIES...

At 513 PM CDT, severe thunderstorms were located along a line
extending from near State Center to 10 miles northeast of Bondurant
to near Saylorville, moving southeast at 35 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Des Moines, Ankeny, Altoona, Pleasant Hill, Nevada, Bondurant,
Huxley, Saylorville, Mitchellville, Colfax, Baxter, Adventureland
Amusement Park, Iowa Events Center, Prairie Meadows, Iowa State
Fairgrounds, Principal Park, Maxwell, Colo, Melbourne and Cambridge.

This includes the following highways...
 Interstate 35 between mile markers 87 and 108.
 Interstate 80 between mile markers 136 and 152.
 Interstate 235 between mile markers 9 and 14.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outside should move to a shelter, inside a strong building 
and away from windows.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 4156 9363 4179 9360 4195 9356 4216 9336
      4180 9294
TIME...MOT...LOC 2213Z 316DEG 29KT 4194 9318 4183 9336 4165 9357 

HAIL...0.75IN
WIND...60MPH
 
$$

Fowle
444 
WWUS53 KDMX 152234
SVSDMX

Severe Weather Statement
National Weather Service Des Moines IA
534 PM CDT Sat Jun 15 2019

IAC099-127-153-169-152245-
/O.CON.KDMX.SV.W.0071.000000T0000Z-190615T2245Z/
Polk IA-Story IA-Marshall IA-Jasper IA-
534 PM CDT Sat Jun 15 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR NORTHEASTERN POLK...SOUTHEASTERN STORY...SOUTHWESTERN MARSHALL
AND NORTHWESTERN JASPER COUNTIES...

At 534 PM CDT, severe thunderstorms were located along a line
extending from 10 miles southeast of State Center to near Baxter to
near Mitchellville, moving east at 45 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Altoona, Bondurant, Baxter, Maxwell, Colo, Melbourne, Collins,
Rhodes, Mingo and Valeria.

This includes Interstate 80 near mile marker 141.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 4165 9354 4179 9342 4192 9341 4209 9328
      4180 9294
TIME...MOT...LOC 2234Z 251DEG 40KT 4188 9306 4178 9316 4168 9332 

HAIL...0.75IN
WIND...60MPH
 
$$

Fowle

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 3:28 PM CDT, 1 hour 23 minutes earlier.

Area forecast discussion, Jun 15, 3:28 PM CDT, 1 hour 23 minutes before
Area Forecast Discussion
National Weather Service Des Moines IA
328 PM CDT Sat Jun 15 2019

.SHORT TERM.../Tonight through Sunday/
Issued at 327 PM CDT Sat Jun 15 2019

Confidence: Medium to High

Main concern in the first period is the ongoing convection.  Storms
pulsing up with instability and given lack of shear have been
favoring wind over hail for the moment.  Weak boundary over northern
and northeast Iowa continues to focus slow moving storms. Other
concerns include brief funnel/spin up or localized flash flooding
due to slow movement.  To the west of the area in eastern Nebraska,
a remnant MCV is drifting east into Iowa as well.  HIres models had
indicated that this would refire more convection in conjunction with
with the ongoing current convection this afternoon.  Will monitor
through the evening hours as airmass remains primed for some severe
and localized heavy rainfall. After sunset, convection will likely
quiet down through 06z and be east of the region between 06z and 12z
Sunday.  Of the 3 synoptic models, the Euro hangs on to the trough
the longest on Sunday over portions of eastern Iowa. This may result
in a brief shower or two, but for now will leave forecast dry.
Lows tonight will remain in the upper 50s/lower 60s north and in
the mid 60s over the south. Sunday will see afternoon readings in
the mid 70s north to the lower 80s in the south. A weak ridge of
high pressure will drop south into Iowa Sunday night into early
Monday. Lows will remain on the mild side, but generally a few
degrees cooler in the mid 50s north to the lower 60s south.

.LONG TERM.../Sunday night through Saturday/
Issued at 327 PM CDT Sat Jun 15 2019

Confidence: Medium

The early portion of the week will begin on a quiet note, though
already by Monday afternoon the next approaching trough may spread
some scattered showers and a few thunderstorms into the western
third of the area.  Highs will be just below seasonal norms Monday
and back in the mid 70s north to the lower 80s south. From Tuesday
into Wednesday, a slow moving wave will track over the region and
continue chances for showers and thunderstorms. The Euro continues
to track the surface low across northern Missouri while the GFS has
it tracking over Iowa. This will have some impact on rainfall
amounts and also the scope of rain chances. The remainder of the
week will feature a zonal flow with continued energy rippling
through the pattern. This will result in nearly daily chances for
some precipitation.  Though the mid to late week systems look rather
insignificant, the Friday through Sunday system is more robust. This
should increase chances for stronger storms and bring a potential
for more widespread rains.  Highs through the period from Tuesday
through Saturday will remain range-bound from the mid 70s to lower
80s and be highly dependent upon day to day rain coverage. Any
chances for stronger to severe storms should hold off until late in
the week.

&&

.AVIATION.../For the 18Z TAFS through 18Z Sunday afternoon/
Issued at 1231 PM CDT Sat Jun 15 2019

Weak boundary situated over central/eastern sections aiding in
development of iso thunder at 17z and expect some convection to
pop and recycle through mid afternoon. More organized convection
expected aft 22z over central/northwest areas as larger portion of
the region realizes CAPE release. Have mainly VCTS/VCSH for now
but will monitor for potential better timing of categorical
chances. Winds rather light except near convection. MVFR/IFR cigs
move into northeast sections at KMCW/KALO/KFOD from 12-18z Sunday
as southern sites KDSM/KOTM generally VFR through period. /rev

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...REV
LONG TERM...REV
AVIATION...REV
Hazardous weather outlook, Jun 15, 3:36 PM CDT, 1 hour 15 minutes before
Hazardous Weather Outlook
National Weather Service Des Moines IA
336 PM CDT Sat Jun 15 2019

IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075-
081>086-092>097-162045-
Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo-
Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Sac-Calhoun-
Webster-Hamilton-Hardin-Grundy-Black Hawk-Crawford-Carroll-Greene-
Boone-Story-Marshall-Tama-Audubon-Guthrie-Dallas-Polk-Jasper-
Poweshiek-Cass-Adair-Madison-Warren-Marion-Mahaska-Adams-Union-
Clarke-Lucas-Monroe-Wapello-Taylor-Ringgold-Decatur-Wayne-
Appanoose-Davis-
336 PM CDT Sat Jun 15 2019

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...This afternoon and tonight

Strong to severe thunderstorms are possible through mid evening.
The main threats are lightning, large hail, damaging winds and
locally heavy rainfall. An isolated tornado may also occur.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Thunderstorms are possible Tuesday through Friday. At this time,
the predictability of severe weather is too low; although toward
Friday some of the storms may be approaching severe limits.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and evening.

REV

In the hours before

Local storm report, Jun 15, 3:03 PM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
303 PM CDT SAT JUN 15 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0303 PM     TSTM WND GST     4 NNE FONDA             42.63N 94.81W
06/15/2019  M55 MPH          POCAHONTAS         IA   MESONET

            CWOP SITE - KIAFONDA2.

&&

FOWLE
Local storm report, Jun 15, 3:50 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
350 PM CDT SAT JUN 15 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0338 PM     FLASH FLOOD      3 S WHITTEN             42.24N 93.01W
06/15/2019                   HARDIN             IA   EMERGENCY MNGR

            REPORTS OF SOME ROADS WASHED OUT NEAR GRUNDY
            HARDING CO LINE AS WELL AS SOME ROADS WASHED
            OUT NEAR OWASA IN NORTHERN HARDIN COUNTY.

&&

REV
Local storm report, Jun 15, 4:19 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
419 PM CDT SAT JUN 15 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     TSTM WND GST     3 ESE DAWSON            41.83N 94.17W
06/15/2019  M48 MPH          DALLAS             IA   AWOS

            AWOS STATION KPRO PERRY AIRPORT.

&&

FOWLE
Local storm report, Jun 15, 4:22 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
422 PM CDT SAT JUN 15 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0248 PM     TORNADO          4 ENE WHITTEN           42.29N 92.94W
06/15/2019                   GRUNDY             IA   LAW ENFORCEMENT

            POSSIBLE LANDSPOUT TORNADO REPORTED
            NORTHEAST OF WHITTEN AND SOUTH OF WELLSBURG
            VIA SOCIAL MEDIA AND HARDIN COUNTY.

&&

REV
Local storm report, Jun 15, 4:47 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
447 PM CDT SAT JUN 15 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     TSTM WND DMG     PERRY                   41.84N 94.10W
06/15/2019                   DALLAS             IA   FIRE DEPT/RESCUE

            LARGE LIMBS DOWN AROUND PERRY. TIME
            ESTIMATED.

&&

ANSORGE
Special weather statement, Jun 15, 4:48 PM CDT, 3 minutes before
Special Weather Statement
National Weather Service Des Moines IA
448 PM CDT Sat Jun 15 2019

IAZ047-048-059>061-152245-
Story IA-Boone IA-Jasper IA-Polk IA-Dallas IA-
448 PM CDT Sat Jun 15 2019

...Thunderstorms to Impact the Des Moines Metro Area...

At 443 PM CDT, Doppler radar was tracking a several thunderstorms
developing over the Des Moines metro area with the most activity
from Ames, to Polk City, to Waukee.

Wind gusts up to 50 mph and pea sized hail will be possible with
these storms.

Rainfall amounts up to one inch will be possible with this storm.

Locations impacted include...
Des Moines, Ames, West Des Moines, Ankeny, Urbandale, Johnston,
Clive, Newton, Altoona, Waukee, Pleasant Hill, Grimes, Windsor
Heights, Carlisle, Bondurant, Polk City, Huxley, Saylorville, Madrid
and Mitchellville.

Those attending the Johnston Green Days are in the path of this
storm and should prepare for frequent lightning, gusty winds, and
heavy downpours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

If on or near Saylorville Resevoir or Big Creek Lake, get out of the
water and move indoors or inside a vehicle. Remember, lightning can
strike out to 10 miles from the parent thunderstorm. If you can hear
thunder, you are close enough to be struck by lightning. Move to
safe shelter now! Do not be caught on the water in a thunderstorm.

&&

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
central Iowa.

LAT...LON 4193 9396 4208 9366 4167 9300 4153 9347
      4154 9392
TIME...MOT...LOC 2143Z 316DEG 29KT 4196 9368

Fowle

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 12:57 PM CDTSevere Thunderstorm WarningDMXButler, Franklin15 min
Jun 15, 1:58 PM CDTSevere Thunderstorm WarningDMXHardin32 min
Jun 15, 2:32 PM CDTSevere Thunderstorm WarningDMXSac28 min
Jun 15, 2:34 PM CDTSevere Thunderstorm WarningDMXGrundy, Hardin, Marshall41 min
Jun 15, 2:35 PM CDTSevere Thunderstorm WarningDMXHumboldt, Pocahontas, Webster40 min
Jun 15, 3:15 PM CDTSevere Thunderstorm WarningDMXGrundy, Marshall34 min
Jun 15, 3:19 PM CDTSevere Thunderstorm WarningDMXFranklin, Hamilton, Hardin, Webster, Wright41 min
Jun 15, 3:26 PM CDTSevere Thunderstorm WarningDMXCalhoun, Pocahontas, Webster36 min
Jun 15, 3:48 PM CDTFlash Flood WarningDMXGrundy, Hardin, Marshall6 hr
Jun 15, 4:21 PM CDTSevere Thunderstorm WarningDMXBoone, Story24 min
Jun 15, 4:48 PM CDTSpecial Weather StatementDMXJasper, Polk57 min
Jun 15, 5:20 PM CDTSevere Thunderstorm WarningDMXJasper, Marion, Polk, Warren40 min
Jun 15, 5:31 PM CDTSevere Thunderstorm WarningDMXGrundy, Marshall, Tama59 min
Jun 15, 5:49 PM CDTSevere Thunderstorm WarningDMXJasper, Mahaska, Marion, Marshall, Poweshiek, Tama41 min
Jun 15, 6:48 PM CDTSevere Thunderstorm WarningDMXMahaska, Marion, Monroe, Wapello47 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.